# SDR USAASA03068

- Difficulty date: June 21, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 0868
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 1623 - EN ROUTE CLT-FLL, DURING LANDING IN FLL, ALL FOUR MAIN TIRES BLEW OUT DUE TO LOCKED UP BRAKES.  SUBSEQUENT INVESTIGATION FOUND THAT THE PARKING BRAKES WERE LEFT ON FOR LANDING.  (M)
